# SDR HEEA087829

- Difficulty date: June 18, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N406PH
- Make and model: Bell 407
- Aircraft serial: 53198
- Aircraft time: 5,512 hours
- Engine: Allsn 250C47B
- System (JASC): 2822 · Fuel Boost Pump
- Part: Cartridge
- Part number: 1C2710
- Part serial: 7AN480
- Condition: Failed
- Location: Boost Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT BOOST LIGHT ILLUMINATED. REPLACED WITH SERVICEABLE PART.
